Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

What causes frequent episodes of dizziness and lightheadedness?

User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 2006
Answered : 2051 Questions
Question
Hello doctors,

Ive been experiencing a type of lightheadedness/lateral head pressure/fog for some years now (the room is never spinning so it's not vertigo, atleast not typical vertigo). It will come on randomly, often with months in between bouts. It's been occurring on a daily basis for the past few weeks though, typically in the evenings. I found that taking Flonase relieved it almost 100%, which I would take 2 sprays in the morning (which I guess would sort of make sense why it was coming on in the evening after wearing off). But lately it's not going away as easily, if at all.

My questions are:
Would that be because Flonase is losing its edge over it or no?
And what could this be?
If Flonase isn't working as well now, what would be the next best thing?

I went to an ENT once and he pretty much just wrote me off.
Fri, 27 Apr 2018 in Brain and Spine
 
 
Answered by Dr. Neeraj Kumar 21 minutes later
Brief Answer:
Get examined and evaluated by a neurologist

Detailed Answer:
Hello,
I have gone through your question and understand your concern.
Possibility of migraine headache can be there.
It may sometimes present with evening symptoms with dizziness and lightheadedness.
Nasal spray may lead to relief in nasal congestion and allergy but is not the treatment for migraine.
You should take flunarizine 10 mg daily and amitriptyline 10 mg at night.
Take timely breakfast and lunch.
Take adequate night sleep.
Avoid excessive tea,coffee or chocolate.
Hope you found the answer helpful.
Do get back to me for further queries.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor